Couldn't find what you looking for?

TRY OUR SEARCH!

ok ive been in the hospital for almost two weeks b/c of the in infection pseudomonous. I just had a c-section also. I took a lot of different antibiotics. im concerened because I have rash with little red bumps, they itch, and my skin is peeling now down there. Whats going on?

Loading...

Hi Kia,

Skin rashes are usually a sign of some allergic reactions. Now as I can see you have been in hospital for pseudomonas.  This is a bacterium that is known to cause skin rashes. Have you had this rash when you were in hospital? Did you have any complications with the c section? What kind of antibiotics are you on? Antibiotic can have side effects and skin rash is not the uncommon one. Mixing antibiotics is also something that could cause your rash. There is a chance that you still might have pseudomonas and you will need a treatment for this as well.  

The problem here is your c section as well. If your wound is still fresh it have some complications as infections for instance.

Reply

Loading...